Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Itchy rashes on foreskin after using Lubeacatin during inercourse. Any ideas?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2008
Answered : 2532 Questions
I have been maried for 5 years now and we started to use lubeacatin during inteercorse.Sence then I have devlopes rased bumps on my forskin and they itch any ideas?
I have had them for about 3 months and they havent gone away
Posted Sat, 22 Sep 2012 in Skin Rash
Answered by Dr. Harish Naik 11 minutes later
Welcome to XXXXXXX

It is very difficult to precisely confirm a diagnosis without examination and the answer is based on the medical information provided.

Based on the information provided by it appears to be contact dermatitis, is a condition in which the skin becomes red, sore, or inflamed after direct contact with a substance.

Treatment includes washing with lots of water to remove any traces of the irritant that may remain on the skin. You should avoid further exposure to known irritants or allergens. So i advice you to avoid using lubricant or you can try other brand to see whether if you are sensitive to this particular one, same times this can happen.

Apart from avoiding it you can use Emollients or moisturizers help keep the skin moist, and also help skin repair itself. I advice you to avoid scratching as it might result in secondary infection, for this you can try over the counter anti histamine cream. But the main thing is to avoid the substance that might be responsible.

Hope I have provided the information you needed.
Wish you good health. Take care.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor